# SDR R61A201402220321

- Difficulty date: February 22, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Rod End
- Part number: 17060047901
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, BOTH ROD ENDS ON HORIZONTAL STABS ADJUSTABLE ROD ARE CORRODED.  MAINTENANCE R & R HORIZONTAL STABILIZER ADJUSTABLE ROD IAW AMM 27-41-03.  PN 170-60047-901, ROD END.
